# SDR 2025FA0000369

- Difficulty date: May 20, 2025
- Submitted: May 20, 2025
- Operation: General aviation
- Aircraft: N228ZD
- Make and model: Gulstm GVI
- Aircraft serial: 6126
- Aircraft time: 2,823 hours, 1,103 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Component: Mlg Control Man
- Component part number: 60P3230031Z005
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, PILOT RECEIVED A WARNING LIGHT LEFT HAND MAIN GEAR WAS NO LONGER UP AND STOWED. REVIEWED FLIGHT MANUAL AND FURTHER RECEIVED A SECOND WARNING RIGHT HAND MAIN GEAR WAS NO LONGER UP AND STOWED.
